# SDR AALA202111164033

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 87,602 hours, 10,758 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755711
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1L SMOKE ALARM ALERTED WITH NO SMOKE PRESENT. RED LIGHT STAYED ILLUMINATED IN LAVATORY. REPLACED LAV 3F-1L SMOKE DETECTOR PER MM 26-13-01.
